Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The product form for the inverse in the simplex method

Authors: George B. Dantzig and Wm. Orchard-Hays
Journal: Math. Comp. 8 (1954), 64-67
MSC: Primary 65.0X
MathSciNet review: 0061469
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    G. B. Dantzig, Alex Orden & Philip Wolfe, The Generalized Simplex Method. Rand P-392-1 dated August 4, 1953.
  • George B. Dantzig, Maximization of a linear function of variables subject to linear inequalities, Activity Analysis of Production and Allocation, Cowles Commission Monograph No. 13, John Wiley & Sons, Inc., New York, N. Y.; Chapman & Hall, Ltd., London, 1951, pp. 339–347. MR 0056260
  • A. Charnes, W. W. Cooper, and A. Henderson, An introduction to linear programming, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1953. MR 0056263
  • A. Hoffman, M. Mannos, D. Sokolowsky, and N. Wiegmann, Computational experience in solving linear programs, J. Soc. Indust. Appl. Math. 1 (1953), 17–33. MR 57620
  • G. B. Dantzig, Computational Algorithm of the Simplex Method. Rand P-394, April 10, 1953.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society